Alert archive / Wisconsin / Flash Flood Warnings in 2006
Flash Flood Warning 12, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Aug 24, 2006, 3:20 PM CDT for Kenosha County, Racine County, Wisconsin. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2006, 3:20 PM CDT (20:20 UTC)
- Expired
- Aug 24, 2006, 6:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Kenosha County, WI, Racine County, WI
The radar
The Milwaukee radar (KMKX), 53 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 3:35 PM CDT | FLOOD | 3 Sw Racine, WI | STREET FLOODING AT THE INTERSECTION OF 19TH STREET AND LATHROP AVENUE. |
| Aug 24, 3:35 PM CDT | FLOOD | 3 Wsw Racine, WI | STREET FLOODING AT THE INTERSECTION OF WASHINGTON AND PERRY AVENUES. |
| Aug 24, 3:38 PM CDT | FLOOD | 2 Ssw Racine, WI | STREET FLOODING AT THE INTERSECTION OF MEMORIAL DRIVE AND DURAND AVENUE. |
| Aug 24, 3:50 PM CDT | FLOOD | 4 Sw Racine, WI | STREET FLOODING AT INTERSECTION OF HIGHWAY 31 AND 16TH STREET. |
| Aug 24, 4:05 PM CDT | FLOOD | 1 Ene Salem, WI | FLOODING IN THE STREETS JUST EAST OF HOOKER LAKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.3 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KMKX 242021 FFWMKX WIC059-101-242315- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 320 PM CDT THU AUG 24 2006 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * FLASH FLOOD WARNING FOR... RACINE COUNTY IN SOUTHEAST WISCONSIN KENOSHA COUNTY IN SOUTHEAST WISCONSIN * UNTIL 615 PM CDT * AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE POTENTIAL FOR FLASH FLOODING FROM SLOW MOVING THUNDERSTORMS MOVING ACROSS RACINE AND KENOSHA COUNTIES. THE THUNDERSTORMS ARE MOVING TO THE EAST AT 40 MPH. ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO AND ONE HALF INCHES ARE POSSIBLE IN THE WARNED AREA THROUGH EARLY EVENING. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. LAT...LON 4283 8783 4283 8830 4251 8828 4253 8780 $$ MBK
4 follow-up statements
000 WGUS73 KMKX 242103 FFSMKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 400 PM CDT THU AUG 24 2006 WIC059-101-242315- RACINE WI-KENOSHA WI- 400 PM CDT THU AUG 24 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR KENOSHA AND RACINE COUNTIES... AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE STRONG THUNDERSTORMS OVER SOUTHERN RACINE AND KENOSHA COUNTIES. THE STRONGEST THUNDERSTORMS EXTENDED FROM NEAR WINTHROP HARBOR AND PLEASANT PRAIRIE...WEST TO SOMERS...SILVER LAKE AND SALEM...MOVING TO THE EAST AT 30 MPH. ADDITIONAL RAINFALL AMOUNTS OF ONE HALF INCH TO ONE INCH ARE POSSIBLE IN PORTIONS OF KENOSHA COUNTY WITH ONE QUARTER INCH ADDITIONAL IN PARTS OF RACINE COUNTY THROUGH THE REST OF THE AFTERNOON. RACINE COUNTY LAW ENFORCEMENT REPORTED STREET FLOODING IN THE CITYS OF RACINE AND MOUNT PLEASANT AT 340 PM. STREET FLOODING WAS OBSERVED AT THE INTERSECTION OF HIGHWAY 31 AND 16TH STREET...AND ALSO AT THE INTERSECTION OF HIGHWAYS 11 AND 32. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4283 8783 4283 8830 4251 8828 4251 8780 $$ MBK
000 WGUS73 KMKX 242143 FFSMKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 435 PM CDT THU AUG 24 2006 WIC059-101-242315- RACINE WI-KENOSHA WI- 435 PM CDT THU AUG 24 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR KENOSHA AND RACINE COUNTIES... AT 430 PM CDT...RACINE POLICE DEPARTMENT OFFICIALS REPORTED STREET FLOODING IN THE CITY OF RACINE. SOME OF THE INTERSECTIONS REPORTED TO HAVE EXPERIENCED STREET FLOODING INCLUDE... MEMORIAL DRIVE AND DURAND 19TH STREET AND LATHROP WASHINGTON AND PERRY IN ADDITION...RACINE COUNTY LAW ENFORCEMENT REPORTED STREET FLOODING IN THE CITYS OF RACINE AND MOUNT PLEASANT AT 340 PM. STREET FLOODING WAS OBSERVED AT THE INTERSECTION OF HIGHWAY 31 AND 16TH STREET...AND ALSO AT THE INTERSECTION OF HIGHWAYS 11 AND 32. THE HEAVY RAIN HAS ENDED IN RACINE AND KENOSHA COUNTIES AS THE STRONG THUNDERSTORMS HAVE NOW PUSHED OUT OVER LAKE MICHIGAN. HOWEVER THE POTENTIAL FOR URBAN AND RURAL FLOODING CONTINUES TO THE RAPIDITY OF THE RAINFALL EARLIER TODAY. HENCE THE FLASH FLOOD WARNING WILL REMAIN IN EFFECT FOR RACINE AND KENOSHA COUNTIES. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4283 8783 4283 8830 4251 8829 4251 8781 $$ MBK
000 WGUS73 KMKX 242212 FFSMKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 507 PM CDT THU AUG 24 2006 WIC059-242217- KENOSHA WI- 507 PM CDT THU AUG 24 2006 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR KENOSHA COUNTY... THE THREAT FOR FLASH FLOODING HAS ENDED IN KENOSHA COUNTY...HENCE THE FLASH FLOOD WARNING IN EFFECT UNTIL 615 PM CDT HAS BEEN CANCELLED. LAT...LON 4283 8783 4283 8830 4269 8830 4269 8781 $$ WIC101-242315- RACINE WI- 507 PM CDT THU AUG 24 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR RACINE COUNTY... AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS THAT THE HEAVY RAIN HAS PUSHED EAST OF RACINE COUNTY. HOWEVER...THE THREAT FOR LINGERING STREET FLOODING AND RUNOFF CONTINUES IN PORTIONS OF RACINE COUNTY. HENCE THE FLASH FLOOD WARNING WILL REMAIN IN EFFECT UNTIL 615 PM. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4283 8783 4283 8830 4269 8830 4269 8781 $$ MBK
000 WGUS73 KMKX 242238 FFSMKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 534 PM CDT THU AUG 24 2006 WIC101-242244- RACINE WI- 534 PM CDT THU AUG 24 2006 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR RACINE COUNTY... THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR RACINE COUNTY UNTIL 615 PM HAS BEEN CANCELLED. THE THREAT FOR LINGERING FLOODING HAS ENDED...AND LOCAL LAW ENFORCEMENT REPORTS MOST ROADWAYS THAT HAD BEEN CLOSED EARLIER THIS AFTERNOON DUE TO FLOODING...HAVE BEEN REOPENED. LAT...LON 4283 8783 4283 8830 4269 8830 4269 8781 $$ MBK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 2:59 PM CDT, 21 minutes earlier.
Area forecast discussion, Aug 24, 2:59 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 259 PM CDT THU AUG 24 2006 .DISCUSSION...FOCUS ON NEAR TERM ACTIVE WEATHER PATTERN. IN THE SHORT TERM...CONVECTIVE COMPLEX PASSING THROUGH CWA AT THE MOMENT SERVING TO KEEP WELL DEFINED SURFACE FRONT ON WISCONSIN/ILLINOIS BORDER. CONVECTION PROVIDING LARGE AND COOL POCKET OF AIR OVER CWA WHICH MAY SEE SOME RECOVERY AFTER EXIT OF COMPLEX. PROGS TRY TO PUSH FRONT NORTHWARD THROUGH CWA EARLY TONIGHT. HOWEVER PROGS DID NOT DETECT ONGOING CONVECTIVE COMPLEX SO LOCATION OF FRONT LATER TONIGHT IN SOME DOUBT. EXPECTING LARGE CONVECTIVE DEVELOPMENT OVER SOUTHERN MINNESOTA THIS EVENING WHICH SHOULD TRAVEL ALONG AND NORTH OF FRONT. FEEL THAT NORTHERN HALF OF CWA WOULD BE PRIME AREA TO RECEIVE LOCALLY HEAVY RAINFALL WITH THIS EXPECTED COMPLEX LATER TONIGHT. SO HAVE KEPT HIGH RAIN CHANCES ACROSS NORTHERN PORTIONS OF CWA FOR TONIGHT. IN THE LONG TERM...PROGS BRING SURFACE LOW WITH COOL FRONT ACROSS CWA FRIDAY. WITH WARM FRONT EXTENDING EASTWARD FROM LOW AND LIKELY TO LIE ACROSS OR JUST NORTH OF CWA...A MOIST UNSTABLE AIR MASS WILL BE IN PLACE WITH CAPE VALUES OF 2000-3000 J/KG FORECAST BY EARLY AFTERNOON HOURS. THUS HAVE INTRODUCED SEVERE WORDING INTO FORECAST FOR FRIDAY AS EXPECT CONVECTION TO FIRE ALONG COOL FRONT. IN THE LONG LONG TERM...WILL GO DRY BEGINNING SATURDAY AS WEAK HIGH PRESSURE BUILDS INTO REGION. 12Z GFS SHOWS PASSING LOW TO SOUTHEAST OF CWA SUNDAY NIGHT AND MONDAY WITH IMPRESSIVE QPF. HOWEVER WILL JUST GO WITH CHANCY SHOWERS FOR NOW AND AWAIT LATER MODEL RUNS. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && ZAJDEL
Hazardous weather outlook, Aug 24, 3:00 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 PM CDT THU AUG 24 2006 WIZ046-047-051-052-056>060-062>072-250815- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 300 PM CDT THU AUG 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 7PM THIS EVENING FOR ALL OF SOUTHERN WISCONSIN. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN TONIGHT. A ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED LATER TONIGHT AS A WARM FRONTAL BOUNDARY CONTINUES TO MEANDER ACROSS THE AREA. THE MAIN SEVERE WEATHER RISKS ARE LARGE HAIL AND DAMAGING WINDS. HOWEVER ISOLATED TORNADOES ARE POSSIBLE. SOME STORMS OR REPEATING STORMS WILL PRODUCE HEAVY RAINS. LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN AREAS WHICH HAVE RECEIVED HEAVY RAINFALL OF LATE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN FRIDAY AFTERNOON INTO FRIDAY EVENING ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN. SOME OF THESE MAY PRODUCE HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT. LMZ643>646-665-250815- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 300 PM CDT THU AUG 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 7PM THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. THE MAIN THREATS ARE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN FRIDAY AND FRIDAY NIGHT. COLLAR
In the hours before
Special weather statement, Aug 24, 1:18 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 118 PM CDT THU AUG 24 2006 WIZ046-047-051-052-056>060-062>072-241935- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 118 PM CDT THU AUG 24 2006 ...SEVERE THUNDERSTORM WATCH NUMBER 741 IN EFFECT FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 7 PM CDT... AS OF 118 PM...DOPPLER RADAR INDICATED SEVERAL CLUSTERS OF THUNDERSTORMS EXTENDING NORTH AND EAST OF A MINERAL POINT TO WHITEWATER TO TWIN LAKES LINE. THESE STORMS WERE MOVING EAST SOUTHEAST AT 35 MPH. THE MOST INTENSE STORMS WERE ENTERING IOWA AND SAUK COUNTIES. QUARTER SIZE HAIL AND RAINFALL RATES OF ONE TO TWO INCHES PER HOUR ARE POSSIBLE WITH THESE STORMS. MORE ISOLATED SHOWERS AND STORMS WERE BUILDING ACROSS LAFAYETTE... GREEN...AND ROCK COUNTIES. THESE STORMS WERE LESS INTENSTE...AND MOVING EAST SOUTHEAST AT 35 MPH. LOOK FOR THUNDERSTORMS TO CONTINUE TO DEVELOP ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN THROUGHOUT THE AFTERNOON. ANY STORMS HAVE THE POTENTIAL TO BECOME SEVERE...AND PRODUCE HEAVY RAINFALL RATES...WHICH MAY CAUSE LOCALIZED FLOODING PROBLEMS. SPEICHER/WOOD
Special weather statement, Aug 24, 1:23 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 123 PM CDT THU AUG 24 2006 WIZ046-047-051-052-056>060-062>072-241935- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 123 PM CDT THU AUG 24 2006 ...SEVERE THUNDERSTORM WATCH NUMBER 741 IN EFFECT FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 7 PM CDT... AS OF 118 PM...DOPPLER RADAR INDICATED SEVERAL CLUSTERS OF THUNDERSTORMS EXTENDING NORTH AND EAST OF A MINERAL POINT TO WHITEWATER TO TWIN LAKES LINE. THESE STORMS WERE MOVING EAST SOUTHEAST AT 35 MPH. THE MOST INTENSE STORMS WERE ENTERING IOWA AND SAUK COUNTIES. QUARTER SIZE HAIL AND RAINFALL RATES OF ONE TO TWO INCHES PER HOUR ARE POSSIBLE WITH THESE STORMS. MORE ISOLATED SHOWERS AND STORMS WERE BUILDING ACROSS LAFAYETTE... GREEN...AND ROCK COUNTIES. THESE STORMS WERE LESS INTENSE...AND MOVING EAST SOUTHEAST AT 35 MPH. LOOK FOR THUNDERSTORMS TO CONTINUE TO DEVELOP ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN THROUGHOUT THE AFTERNOON. ANY STORMS HAVE THE POTENTIAL TO BECOME SEVERE...AND PRODUCE HEAVY RAINFALL RATES...WHICH MAY CAUSE LOCALIZED FLOODING PROBLEMS. SPEICHER/WOOD
Local storm report, Aug 24, 1:29 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
129 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG HIGHLAND 43.05N 90.38W
08/24/2006 IOWA WI POST OFFICE
TREE LITTER AND GARBAGE CANS IN THE AIR...RAIN GOING
SIDEWAYS.
&&
GDLocal storm report, Aug 24, 1:57 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
157 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG 3 N REWEY 42.89N 90.40W
08/24/2006 IOWA WI POST OFFICE
TREE LIMBS DOWN AND EXTREMELY DIFFICULT TO DRIVE.
&&
GDSpecial weather statement, Aug 24, 2:38 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 238 PM CDT THU AUG 24 2006 WIZ046-047-051-052-056>060-062>072-242030- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 238 PM CDT THU AUG 24 2006 ...SEVERE THUNDERSTORM WATCH NUMBER 741 IN EFFECT FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 7 PM CDT... AS OF 130 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL CLUSTERS OF THUNDERSTORMS OVER PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THESE STORMS WERE MOVING EAST SOUTHEAST AT 35 MPH. LOCATIONS IN SAUK...IOWA AND LAFAYETTE COUNTIES MAY SEE A BREAK IN THE THUNDERSTORM ACTIVITY BY 3 PM. THIS BREAK IN THE THUNDERSTORM ACTIVITY MAY SPREAD EASTWARD LATER THIS AFTERNOON. RAINFALL RATES OF UP TO ONE AND ONE HALF INCHES PER HOUR ARE POSSIBLE WITH THE STORMS. ANY STORMS HAVE THE POTENTIAL TO BECOME SEVERE...AND PRODUCE HEAVY RAINFALL RATES...WHICH MAY CAUSE LOCALIZED FLOODING PROBLEMS. WOOD/SPEICHER
Local storm report, Aug 24, 2:42 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
242 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM HAIL MONTICELLO 43.79N 89.33W
08/24/2006 E0.25 INCH MARQUETTE WI PUBLIC
PEA SIZE HAIL REPORTED AT THE POST OFFICE.
0205 PM HEAVY RAIN 1 NE MONONA 43.06N 89.32W
08/24/2006 E2.00 INCH DANE WI TRAINED SPOTTER
ESTIMATED 2 INCHES OF RAIN IN 2 HOURS. WATER OVER THE
CURB AT MONONA DRIVE AND WEST DEAN AVENUE.
&&
DRHThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 7:16 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 74 min |
| Aug 23, 8:16 PM CDT | Tornado Warning | MKX | Sauk | 59 min |
| Aug 23, 8:47 PM CDT | Tornado Warning | MKX | Dane, Iowa | 58 min |
| Aug 23, 9:11 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 64 min |
| Aug 23, 9:13 PM CDT | Tornado Warning | MKX | Sauk | 62 min |
| Aug 23, 9:43 PM CDT | Tornado Warning | MKX | Dane, Iowa | 77 min |
| Aug 23, 10:14 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 76 min |
| Aug 23, 10:38 PM CDT | Tornado Warning | MKX | Sauk | 52 min |
| Aug 23, 10:58 PM CDT | Tornado Warning | MKX | Dane | 62 min |
| Aug 23, 11:28 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 47 min |
| Aug 24, 12:28 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 70 min |
| Aug 24, 12:36 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette | 69 min |
| Aug 24, 12:55 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 80 min |
| Aug 24, 1:32 AM CDT | Severe Thunderstorm Warning | MKX | Racine, Waukesha | 58 min |
| Aug 24, 1:40 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 80 min |
| Aug 24, 1:50 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 41 min |
| Aug 24, 2:00 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 90 min |
| Aug 24, 2:08 AM CDT | Severe Thunderstorm Warning | MKX | Green | 19 min |
| Aug 24, 2:36 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 39 min |
| Aug 24, 3:20 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 40 min |
| Aug 24, 3:30 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock | 45 min |
| Aug 24, 3:55 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 50 min |
| Aug 24, 4:15 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 45 min |
| Aug 24, 4:41 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 49 min |
| Aug 24, 5:07 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 53 min |
| Aug 24, 5:11 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 36 min |
| Aug 24, 9:39 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha | 18 min |
| Aug 24, 9:47 AM CDT | Special Marine Warning | MKX | 13 min | |
| Aug 24, 12:55 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 80 min |
| Aug 24, 1:23 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 53 min |
| Aug 24, 2:19 PM CDT | Severe Thunderstorm Warning | MKX | Green | 31 min |
| Aug 24, 3:38 PM CDT | Special Marine Warning | MKX | 82 min |
Nearby
Flash Flood Warnings in Wisconsin, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.